# SDR A6WA201040938

- Difficulty date: December 12, 2010
- Submitted: December 30, 2010
- Operation: Air carrier
- Aircraft: N445AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7804
- Aircraft time: 17,945 hours, 17,727 cycles
- Engine: Ge CF343B1
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Duct
- Condition: Disconnected
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RT 10TH STAGE DUCT WARNING MESSAGE.  CLEARED WHEN TURNING OFF RT PACK.  INSP AND FOUND DISCONNECTED DUCT BETWEEN PRECOOLER AND HEAT EXCHANGER ON RT PACK.  REPLACED SEAT AND CLAMP IAW AMM 21-51-07.  OPS CK GOOD.
